MENU

You are here

Publications

Export 1557 results:
2007
Michelangeli A. Strengthened convergence of marginals to the cubic nonlinear Schroedinger equation.; 2007. Available from: http://hdl.handle.net/1963/1977
Fonseca I, Morini M, Slastikov V. Surfactants in Foam Stability: A Phase-Field Model. Arch. Rational Mech. Anal. 183 (2007) 411-456 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2035
Broucke ME, Mason P, Piccoli B. Time optimal swing-up of the planar pendulum. 46th IEEE Conference on Decision and Control (2007) 5389 - 5394 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1867
Dal Maso G, DeSimone A, Mora MG, Morini M. Time-dependent systems of generalized Young measures.; 2007. Available from: http://hdl.handle.net/1963/1795
Cirio L. Twisted noncommutative equivariant.; 2007. Available from: http://hdl.handle.net/1963/1991
Zagatti S. Uniqueness and continuous dependence on boundary data for integro-extremal minimizers of the functional of the gradient. J. Convex Anal. 14 (2007) 705-727 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2762
Coclite GM, Risebro NH. Viscosity solutions of Hamilton-Jacobi equations with discontinuous coefficients. J. Hyperbolic Differ. Equ. 4 (2007) 771-795 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2907
2008
Selvitella A. Asymptotic evolution for the semiclassical nonlinear Schrödinger equation in presence of electric and magnetic fields. Journal of Differential Equations [Internet]. 2008 ;245:2566 - 2584. Available from: http://www.sciencedirect.com/science/article/pii/S002203960800243X
Berti M, Bolle P. Cantor families of periodic solutions for completely resonant wave equations. Frontiers of Mathematics in China. 2008 ;3:151-165.
Berti M, Bolle P. Cantor families of periodic solutions for wave equations via a variational principle. Advances in Mathematics. 2008 ;217:1671-1727.
Berti M, Bolle P. Cantor families of periodic solutions of wave equations with C k nonlinearities. Nonlinear Differential Equations and Applications. 2008 ;15:247-276.
Malchiodi A. Concentrating solutions of some singularly perturbed elliptic equations. Front. Math. China 3 (2008) 239-252 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2657
Ianni I, Vaira G. On concentration of positive bound states for the Schrödinger-Poisson problem with potentials. Advanced nonlinear studies. 2008 ;8:573–595.
Mora MG, Müller S. Convergence of equilibria of three-dimensional thin elastic beams. Proc. Roy. Soc. Edinburgh Sect. A 138 (2008) 873-896 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1896
Dal Maso G, Toader R. Decomposition results for functions with bounded variation. Boll. Unione Mat. Ital. (9) 1 (2008) 497-505 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3535
Zampieri M, Soranzo N, Altafini C. Discerning static and causal interactions in genome-wide reverse engineering problems. Bioinformatics 24 (2008) 1510-1515 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2757
Malchiodi A. Entire solutions of autonomous equations on Rn with nontrivial asymptotics. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 19 (2008) 65-72 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2640
Caravenna L. An entropy based Glimm-type functional. J. Hyperbolic Differ. Equ. 5 (2008) 643-662 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/4051
Michelangeli A. Equivalent definitions of asymptotic 100% B.E.C. Nuovo Cimento B 123 (2008) 181-192 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2546
Daneri S, Savarè G. Eulerian calculus for the displacement convexity in the Wasserstein distance. SIAM J. Math. Anal. 40 (2008) 1104-1122 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3413
Djadli Z, Malchiodi A. Existence of conformal metrics with constant $Q$-curvature. Ann. of Math. 168 (2008) 813-858 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2308
Formaggia L, Miglio E, Mola A, Parolini N. Fluid–structure interaction problems in free surface flows: Application to boat dynamics. International Journal for Numerical Methods in Fluids [Internet]. 2008 ;56:965–978. Available from: https://doi.org/10.1002/fld.1583
Baldi P, Berti M. Forced Vibrations of a Nonhomogeneous String. SIAM J. Math. Anal. 40 (2008) 382-412 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2643
Dubrovin B, Si-Qi L, Youjin Z. Frobenius Manifolds and Central Invariants for the Drinfeld - Sokolov Bihamiltonian Structures. Adv. Math. 219 (2008) 780-837 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2523
Rizzi M, Polini M, Cazalilla MA, Bakhtiari MR, Tosi MP, Fazio R. Fulde-Ferrell-Larkin-Ovchinnikov pairing in one-dimensional optical lattices. Phys. Rev. B 77 (2008) 245105 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2694

Pages

Sign in